I was on neurontin 5 years ago. It worked WONDERS for my nerve pain, then suddenly - taking gave me the most severe headaches I ever experienced in my life. A single 100 mg. pill would have me in so much pain I could not tolerate light or sound. Doctors took me off it for 6 months, then put me back on it and with the very first pill - massive headache. Well, 4 years later my nerve pain has reached an all time high and we are re-visiting the old treatments that failed in the past. Neurontin no longer gives me headaches AND it helps the nerve pain, but - and this is a biggie - It makes me into the nastiest person you ever met. About an hour after taking 100 mg. I get mad, angry, enraged. I feel violent like I want to break things or hurt people. It never did this to me in the past. I'm not taking any other meds, so its not a combination effect. i cant believe 100 mg. of this makes me so enraged. I cant do this to my family and co-workers so i've stopped taking it and will discuss it with the doc at the next visit. Has anyone else had this happen?
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...